# SDR ASAA2017042620543

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,547 hours, 11,843 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Tube
- Part number: 346A21031
- Condition: Loose
- Location: Apu Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING APU START ON TAXI-IN.  ACFT GROUNDED. REMOVED THE APU FUEL CONTROL UNIT IAW AMM 49-31-11-000-801. AFTER FURTHER INVESTIGATION IT WAS FOUND TO HAVE BEEN REPLACED ON DEFECT TSR908420. REINSTALLED THE APU FUEL CONTROL UNIT, REF B737-800 AMM 49-31-11-400-801. APU FCU LEAK AND OPS CHECK GOOD IAW FIM 49-31 TASK 808. WHILE TROUBLESHOOTING FOUND THE APU SUPPLY LINE AT THE FIREWALL INSIDE THE APU COMPARTMENT TO NOT BE SUFFICIENTLY TIGHT. TIGHTENED THE FUEL SUPPLY LINE IAW AMM 49-11-00-400-803 STEP 7L(6)(I).
